Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Continuous tasteless burps, strange feeling in stomach, vomiting feeling. How can I get rid of this?

Hey doctor, Yesterday morning I started having these uncontrollable, tasteless burps. Then i got this very strange feeling in my stomach , not painful, but weird. I also have the feeling like i Kind of need to throw up, but i cant. I ended up throwing up once by force through elongating a burp. I thought this would help, but it didn t. This is becoming very annoying and i dont know what to do. Can you please help me out? Thank you.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
I would suggest you take PPI like omeprazole , In case your symptoms do not improve within 3 days on medications i would suggest that you consult your doctor. In the mean time i would ask you to avoid
1. Milk products,
2. Meat,
3. Alcohol
4. Pain Killers
Hope this helps
Do get back incase you have further queries
Dr Samir Patil
Answered: Mon, 15 Sep 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor